MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK HORIZON LIGATING CLIP APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL WECK HORIZON LIGATING CLIP APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN914955
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
While clipping a blood vessel, after closing the clip, the clip got stuck to the applier.The patient's condition was reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The dhr for the late returned instrument was reviewed and found completely without any irregularities.This instrument was produced at the aesculap facility in germany and inspected and processed to teleflex print specifications at the tecomet inc.Kenosha wi facility as part of a (b)(4)-piece lot in july of 2021.Evaluation of the returned instrument shows that it is able to pick-up, retain, close and release multiple clips with or without the use of silastic test tubing without any clips sticking to the jaws as described in the submitted notification summary.There were no non-conforming features found on the returned device.We are unable to validate this complaint since we are unable to replicate the alleged issue.All (b)(4)instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.

Brand Name
WECK HORIZON LIGATING CLIP APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12531971
Report Number3011137372-2021-00242
Device Sequence Number16484190
Product Code GDO
UDI-Device Identifier24026704710038
UDI-Public24026704710038
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914955
Device Catalogue Number237081
Device Lot Number12345
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown